# SDR FDEA202103300804

- Difficulty date: March 30, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC30982
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING I/B FLAP- O/B SIDE LWR SURFACE HAS A MINOR DENT (MKD) R&R FRANGIBLE SKIN @ R/H WING I/B FLAP O/B SIDE PER DWG ARC3098 & SRM 51-31-01 VOL II.
